Items where Author is "Jorgenson, Dale W."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Article

Jorgenson, Dale W. and Laffont, Jean-Jacques (1974) Efficient Estimation of Nonlinear Simultaneous Equations with Additive Disturbances. Annals of Social and Economic Measurement, 3 (4). pp. 615-640.

Book Section

Jorgenson, Dale W. and Laffont, Jean-Jacques (2000) Efficient Estimation of Nonlinear Simultaneous Equations with Additive Disturbances. In: Econometrcis, Volume 1: Econometric Methods for Modeling of Producer Behaviour MIT Press. pp. 209-240. ISBN 9780262100823

This list was generated on Tue Jun 18 03:43:38 2019 CEST.